EconPapers    
Economics at your fingertips  
 

On Existence and Uniqueness of Solutions of a Nonlinear Integral Equation

M. Eshaghi Gordji, H. Baghani and O. Baghani

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: The purpose of this paper is to study the existence of fixed point for a nonlinear integral operator in the framework of Banach space X : = C([a, b], ℝn). Later on, we give some examples of applications of this type of results.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/743923

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:743923

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:743923